If you need an accessible version of this item please contact JSTOR User Support

The Fourier Coefficients of the Modular Invariant J(τ)

Hans Rademacher
American Journal of Mathematics
Vol. 60, No. 2 (Apr., 1938), pp. 501-512
DOI: 10.2307/2371313
Stable URL: http://www.jstor.org/stable/2371313
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Fourier Coefficients of the Modular Invariant J(τ)
Preview not available

Page Thumbnails

  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502
  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512